# SDR CA000222005

- Difficulty date: February 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Amd FALCON10
- Engine: Garrtt TFE73121C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Component: Turbine Engine O, Garrtt
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATIONS EXPERIENCED, POWER WAS REDUCED BUT OIL WARNING CAME ON.  CORRECTIVE ACTION WAS TAKEN TO SHUT ENGINE DOWN.  OIL QUANTITY DOWN 4 QUARTS.  REPORT TO FOLLOW.  OIL LOSS WAS DUE TO BREATHER VALVE LEAK AND VIBRATIONS WERE EXPERIENCED DUE TO OUT OF BALANCE RING GEAR AND EXCESIVE WEAR BETWEEN THE PINION GEAR AND THE SNAP RING.  (X)
